# SDR SWAA2022022168969

- Difficulty date: July 13, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 27,590 hours, 16,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN W/W STA 663 LBL 25' L-ANGLE IS CRACKED JUST OUTBD OF HEAT EXCHANGER EXHAUST (MARKED) / REMOVED DAMAGED L-ANGLE AND INSTALLED NEW SERVICEABLE L-ANGLE AT STA 663 LBL 25 JUST O/B OF HEAT EXCHANGER EXHAUST IAW SRM 51-10-02 AND SRM 51-40-02.
